MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0612FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/12 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0612FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/12 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0612FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: insert revision in tka 2 years after primary for joint instability.The insert was exchanged to a thicker one.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.This is not a problem due to any implant defect or malfunction.Batch review performed on 21 february 2019.Lot 146660: (b)(4) items manufactured and released on 21 january 2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Gmk revision performed 2 years after primary surgery, due to instability caused by laxity.The surgeon revised the 12mm poly with a 17mm poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0612FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/12 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8357659
Report Number3005180920-2019-00075
Device Sequence Number2229211
Product Code JWH
UDI-Device Identifier07630030826986
UDI-Public07630030826986
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number02.12.0612FR
Device Lot Number146660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;